# SDR CA990430053

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Annulus Filler
- Part number: UL16208
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,892 hours
- Component: M01623AA
- Stage of operation: CL
- Nature of condition: E, M
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE SURGED AT CONSTANT POWER AT 3000.  ENGINE WAS SHUTDOWN.  WINDMILL RPM WAS ABNORMAL, N1 SPOOLED DOWN AS ENGINE EGT EXCEEDED RED LINE.  EGT PEAKED AT 953 DEGREES FOR 5 SECONDS.  FAILED ANNULUS FILLER BITS RECOVERED AND WERE SENT TO ROLLS ROYCE FOR INVESTIGATION.  ENGINE STRIP REVEALED FAN CASE HOLED AND TWO FAN BLADES DAMAGED, SOME DAMAGE FOUND IN IP TURBINE AND HP COMPRESSOR.
